goosebumps and jitters

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lshmmrm
New Member


Date Joined Jan 2007
Total Posts : 5
   Posted 4/1/2007 5:15 PM (GMT -6)   
Anyone get these? my goosebumps are all day, every day, all up and down my arms and legs. Any little thing will provoke them. I've had them for about a month. My meds are efffexor, lithium, seroquel and lamictal. The jitters get bad at night. My moods are great this is my only issue!

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 4/5/2007 2:44 AM (GMT -6)   

The only thing I can think of is lithium can make people shake - I would check it out with the chemist or your doc.

Smiler tongue


Bipolar Moderator
 
DX : I'm me , suprisingly I've only just realised this.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 24, 2017 3:14 PM (GMT -6)
There are a total of 2,799,056 posts in 307,396 threads.
View Active Threads


Who's Online
This forum has 152829 registered members. Please welcome our newest member, ConfusedinsC.
549 Guest(s), 14 Registered Member(s) are currently online.  Details
George_, Psilociraptor, Gemlin, custard, Colitis kid11, cashlessclay, Girlie, eekseel, Skypilot56, Fletch10, raypaul, gumby44, ChickenArise, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer